# SDR CALA2021111702124

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 36,614 hours, 12,439 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windscreen
- Part number: NA
- Part serial: NA
- Condition: Fod
- Location: Windscreen
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF  145KTS ON THE CTR WINDSCREEN HAWK SIZED INSPECTED AIRCRAFT PER AMM 05-51-18-210-801, NO DAMAGE NOTED
